A note on linear derivations
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 683-695 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

At first we prove some results on a general polynomial derivation using few results of linear derivation. Then we study the ring of constants of a linear derivation for some rings. We know that any linear derivation is a nonsimple derivation. In the last section we find the smallest integer $w > 1 $ such that the polynomial ring in $n$ variables is $w$-differentially simple, all $w$ derivations are nonsimple and the $w$ derivations set contains a linear derivation.
At first we prove some results on a general polynomial derivation using few results of linear derivation. Then we study the ring of constants of a linear derivation for some rings. We know that any linear derivation is a nonsimple derivation. In the last section we find the smallest integer $w > 1 $ such that the polynomial ring in $n$ variables is $w$-differentially simple, all $w$ derivations are nonsimple and the $w$ derivations set contains a linear derivation.
DOI : 10.21136/CMJ.2024.0249-23
Classification : 13N15
Keywords: linear derivation; ring of constant; Fermat ring; Darboux polynomial; simple derivation
@article{10_21136_CMJ_2024_0249_23,
     author = {Patra, Amit},
     title = {A note on linear derivations},
     journal = {Czechoslovak Mathematical Journal},
     pages = {683--695},
     year = {2024},
     volume = {74},
     number = {3},
     doi = {10.21136/CMJ.2024.0249-23},
     mrnumber = {4804954},
     zbl = {07953672},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0249-23/}
}
TY  - JOUR
AU  - Patra, Amit
TI  - A note on linear derivations
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 683
EP  - 695
VL  - 74
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0249-23/
DO  - 10.21136/CMJ.2024.0249-23
LA  - en
ID  - 10_21136_CMJ_2024_0249_23
ER  - 
%0 Journal Article
%A Patra, Amit
%T A note on linear derivations
%J Czechoslovak Mathematical Journal
%D 2024
%P 683-695
%V 74
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0249-23/
%R 10.21136/CMJ.2024.0249-23
%G en
%F 10_21136_CMJ_2024_0249_23
Patra, Amit. A note on linear derivations. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 683-695. doi: 10.21136/CMJ.2024.0249-23

Cité par Sources :